Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the time derivative of tensors in mechanics of continua

Authors: P. M. Naghdi and W. L. Wainwright
Journal: Quart. Appl. Math. 19 (1961), 95-109
MSC: Primary 73.53
DOI: https://doi.org/10.1090/qam/133968
MathSciNet review: 133968
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.53

Retrieve articles in all journals with MSC: 73.53

Additional Information

DOI: https://doi.org/10.1090/qam/133968
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society